# SDR O2GA2020081750701

- Difficulty date: August 14, 2020
- Submitted: August 17, 2020
- Operation: Air carrier
- Aircraft: N507UP
- Make and model: Cessna 560XL
- Aircraft serial: 5605542
- Aircraft time: 11,851 hours, 8,660 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Valve
- Part number: 1962007
- Part serial: 1004
- Condition: Inoperative
- Location: Anti Ice Sys
- Part time: 8,218 hours, 6,040 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: O

## Discrepancy

ON DESCENT 'RT WING OVHT' ANNUNCIATOR ILLUMINATED WITH RIGHT ANTI-ICE SWITCH IN THE OFF POSITION. REDUCED RIGHT ENGINE POWER TO IDLE AND ANNUNCIATOR EXTINGUISHED. MAINTAINED RIGHT ENGINE AT IDLE POWER AND ACCOMPLISHED SINGLE ENGINE APPROACH IN ACCORDANCE WITH CHECKLIST. EMERGENCY WAS DECLARED. LANDING WAS UNEVENTFUL. MAINTENANCE REPLACED A FAULTY RIGHT WING ANTI-ICE BLEED AIR PRESSURE REGULATOR SHUTOFF VALVE. GROUND OPERATIONAL CHECKS PERFORMED WITH NO DEFECTS NOTED. AIRCRAFT WAS RETURNED TO SERVICE.
